# SDR AALA202003019009

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R2 DOOR EMERGENCY PNEUMATIC ASSY, PRESSURE BELOW MINIMUM. PERFORMED R-2 DOOR EMERGENCY PNEUMATIC ASSY SERVICING IAW E190 AMM 52-42-51-614-801-A.
